# SDR IPXA1M69307

- Difficulty date: September 2, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Lt Aileron
- Component: Aileron
- Component part number: NRC6741505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT OTBD AILERON INBD UPPER COVER ASSY GOUGED IN 3EA AREAS.   IDENTIFIED AREAS OF DAMAGE. TRIMED OUT DAMAGED AREAS. INSPECTED AND PERFORMED TAP TEST OF DAMAGED AREAS IAW SRM 51-61-01. REPAIRED DAMAGED AREAS WITH COMPOSITE MATERIAL AND PROCCESS IAW SRM 57-60-80. ACCOMPLISHED EA 011-5750-01-A3445, REV IR AND EO MD11-5750-44299A.
